Volume 35, Issue 3, 1980

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (7 articles)

  1. No Access

    Product Intergration with Non-Equidistant Knots

    On composite mesh difference methods for hyperbolic differential equations

    Göran Starius Pages 241-255
  2. No Access

    Sign-Stability in Difference Schemes for Parabolic Initinal-Boundary Value Problems

    On the efficient solution of nonlinear finite element equations I

    Hans Detlef Mittelmann Pages 277-291
  3. No Access

    Sign-Stability in Difference Schemes for Parabolic Initinal-Boundary Value Problems

    On the rate of superlinear convergence of a class of variable metric methods

    Klaus Ritter Pages 293-313
  4. No Access

    Sign-Stability in Difference Schemes for Parabolic Initinal-Boundary Value Problems

    Mixed finite elements in ℝ3

    J. C. Nedelec Pages 315-341
  5. No Access

    Sign-Stability in Difference Schemes for Parabolic Initinal-Boundary Value Problems

    Vorzeichenstabile Differenzenverfahren für parabolische Anfangsrandwertaufgaben

    K. Glashoff, H. Kreth Pages 343-354
  6. No Access

    Sign-Stability in Difference Schemes for Parabolic Initinal-Boundary Value Problems

    Concerning the solution set ofAx=b whereP≦A≦Q andp≦b≦q

    D. J. Harfiel Pages 355-359